# SDR AALA20040871

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACK FOR EMERGENCY CABIN LIGHTS AT STATION 360 FAILED 15 MINUTE TEST.  REPLACED BATTERY PACK FOR EMERGENCY CABIN LIGHTS AT STATION 360.  SYSTEM GROUND CHECKED NORMAL OPERATION.
